Publication Details

Title: On the Computational Complexity of Combinatorial Problems
Author: R. M. Karp
Bibliographic Information: Networks, Vol. 5, No.1. Also in the Proceedings of the Symposium on Large-Scale Networks, Evanston, Illinois, pp. 45-68, April 1974
Date: January 1975
Research Area: Algorithms
Type: Article in journal or magazine
PDF: [Not available online]

Bibliographic Reference:
R. M. Karp. On the Computational Complexity of Combinatorial Problems. Networks, Vol. 5, No.1. Also in the Proceedings of the Symposium on Large-Scale Networks, Evanston, Illinois, pp. 45-68, April 1974, January 1975